# SDR USAA2014041700008

- Difficulty date: April 15, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 44,482 hours, 16,075 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Unit
- Condition: Faulty
- Location: Le Slat
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED AS A PRECAUTION.  ACFT LANDED & TAXIED WITHOUT ISSUE.  PERFORMED WTB RESET FOR SLATS ON GND IAW AMM 27-80-00-869-004A.  OPERATED SLATS IAW AMM 27-84-00-710-001A, SYS OPERATIONS NORMAL.
